D Cold Tablet (32Mg+500Mg+10Mg) 6S

D Cold Tablet (32Mg+500Mg+10Mg) 6S

Item requires a valid prescription

Manufactured By Paras Pharma

Composition Caffeine 32Mg+Paracetamol/Acetaminophen 500Mg+Phenylephrine 10Mg

Rs 15.98

MRP Rs 17.76

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 6 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy